Anonymous
Anonymous asked in HealthWomen's Health · 5 months ago

Can messing up birth control pills cause a delayed period?

Over the last few weeks I have been forgetting to take my pills, or taking them at completely different times every day. I'm starting to get back on track, but can this make my period come later than normal?

3 Answers

Relevance
  • alan P
    Lv 7
    5 months ago

    Taking the pill in an irregular way could easily upset the timing of your cycle one way or another.  Stick to the pill taking schedule whether you have bleeding or not.  Use the days of the week printed on the packet to remind you whether you have taking it or not.  You could consider using something that you don't have the remember every day such as the patch, ring, IUD or implant.

    • Log in to reply to the answers
  • audrey
    Lv 7
    5 months ago

    Absolutely. Get a calendar and check off when you've taken your pill.

    • Log in to reply to the answers
  • 5 months ago

    Absolutely, as they are hormones that regulate the whole cycle

    • Log in to reply to the answers
Still have questions? Get answers by asking now.